The Roy Castle Lung Cancer Foundation
3,251 members1,844 posts

Emotions & side effects

Hi all

I have stage 3 squamous lung cancer & am in the middle of my chemo regime which they have changed from cisplatin/gemcitabine to carbo platinum/gem as my heart now has an issue. I can cope with the sickness ok & am real tired. Is it normal to constantly burst into tears? I think my kids think I'm just being a grumpy cow lol as my patience in non existent. Feel like no one understands

Thank you

2 Replies
oldestnewest

Hi Vivienneann,

You are not alone,others report similar outbursts.Cancer treatments, including many of the chemotherapy medications, can directly impact the way people feel emotionally and physically. It has been reported that mood changes sometimes occur during treatment for patients undergoing chemotherapy. During treatment the chemical agents are mixing with the regular chemistry of the body and reactions that you cannot control like the crying outbursts you describe may occur. I have attached a link nccn.org/patients/resources...

You may find this informative and you may want to let your children read it to help them understand what you are going through.

Kind regards,

All the team at the Roy Castle Helpline

1 like
Reply

Hi, my dad is in remission from stage 3 squamous, an his chemo combo was cisplatin / gemcitabine. Dad found it tough, depressed, tired & emotionally draining. Hang in there xx

2 likes
Reply

You may also like...